# SDR DALA1144839214

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 40,225 hours, 21,400 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK, FLIGHT CREW AND PASSENGERS COMPLAINED OF A CHEMICAL SMELL.  FLIGHT CANCELED.  MAINTENANCE FOUND SEVERAL BALLAST BAD.  REMOVED AND REPLACED BALLAST ROWS 31-36 PER MAINTENANCE MANUAL.  OPERATION CHECKS GOOD.
